Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 43, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 19, 2015, 9:17 PM CDT for 12 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2015, 9:17 PM CDT (02:17 UTC)
- Expired
- May 20, 2015, 3:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo County, OK, Carter County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, Jefferson County, OK, Kiowa County, OK, Love County, OK, Murray County, OK, Stephens County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 122 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 10:30 PM CDT | FLASH FLOOD | Lone Grove, OK | NUMEROUS STREETS FLOODED IN AND AROUND LONE GROVE AND ARDMORE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1306 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 26.2
The text
As transmitted, in the capitals the NWS used until 2016.
968
WGUS54 KOUN 200217
FFWOUN
OKC015-019-031-033-049-051-067-075-085-099-137-141-200815-
/O.NEW.KOUN.FF.W.0043.150520T0217Z-150520T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
917 PM CDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
LOVE COUNTY IN SOUTHERN OKLAHOMA...
SOUTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
MURRAY COUNTY IN SOUTHERN OKLAHOMA...
EASTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
CARTER COUNTY IN SOUTHERN OKLAHOMA...
GARVIN COUNTY IN SOUTHERN OKLAHOMA...
EASTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 315 AM CDT
* AT 915 PM CDT...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS
AND AN ADDITIONAL LINE OF STORMS PRODUCING HEAVY RAIN IN OR
APPROACHING THE WARNED AREA. MANY LOCATIONS HAVE ALREADY RECEIVED
ONE TO THREE INCHES OF RAIN WITH SOME LOCALLY HEAVIER AMOUNTS.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3376 9719 3392 9721 3382 9743 3391 9747
3390 9759 3399 9767 3386 9783 3415 9787
3419 9891 3511 9876 3510 9862 3514 9862
3523 9811 3486 9810 3484 9693 3395 9699
3384 9703 3385 9709 3382 9705 3372 9711
$$
MAXWELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 19, 6:57 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 19, 6:57 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT TUE MAY 19 2015
.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
SHORT-TERM MODELS ARE IN REASONABLY GOOD AGREEMENT THAT THE
CURRENT MASS OF TSRA FROM THE TX PANHANDLE E INTO CENTRAL OK WILL
FILL IN AND BECOME A SINGLE LARGE STORM COMPLEX TOWARD MIDNIGHT...AS
A COLD FRONT ADVANCES S FROM KS. UNTIL THAT HAPPENS...CEILINGS
AND VISIBILITIES WILL BE EXTREMELY VARIABLE OVER SPACE AND TIME.
IN ADDITION...SCT +TSRA OVER S OK AND N TX WILL CONTINUE THIS
EVENING...AND SOME OF THEM WILL BE SEVERE. AFTER MIDNIGHT...A
SINGLE LARGE STORM COMPLEX SHOULD ADVANCE SE ACROSS ALL OUR TAF
SITES EXCEPT KGAG...KWWR...AND KPNC...WHICH SHOULD BE N OF THE
AREA OF DEVELOPMENT. THERE WILL BE ABOUT 2 HOURS OF
+TSRA...FOLLOWED BY MAYBE AN HOUR OF -RA AS THE STORMS ADVANCE
SOUTH OF EACH SITE. AS THE STORMS DEPART TO THE S/SE...N WINDS
WILL BEGIN...AND COOLER AIR WILL FLOW IN. VISIBILITIES SHOULD BE
UNLIMITED ONCE THE RAIN STOPS...BUT LOW CEILINGS WILL PERSIST INTO
WEDNESDAY MORNING. ONLY SLOW INCREASES IN CEILINGS ARE EXPECTED
TOMORROW...BUT IF THE POST-FRONTAL MOISTURE LAYER IS THIN
ENOUGH...THERE MAY BE BREAKS IN THE CLOUDS TOMORROW AFTERNOON.
CMS
&&
.PREV DISCUSSION... /ISSUED 444 PM CDT TUE MAY 19 2015/
DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.
RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.
ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.
DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 62 68 53 66 / 90 40 20 10
HOBART OK 61 67 52 66 / 80 20 20 20
WICHITA FALLS TX 66 76 57 69 / 70 40 50 30
GAGE OK 52 62 47 64 / 60 10 10 10
PONCA CITY OK 58 66 50 66 / 90 30 10 10
DURANT OK 68 80 59 71 / 70 50 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-012>014-
016>030-033>040-044-045.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
015.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
046>048-050>052.
TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.
&&
23/23/23Hazardous weather outlook, May 19, 9:13 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-210215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 913 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TONIGHT. LOCATION... THE SLIGHT RISK AREA IS SOUTH OF A SAYRE TO HOBART TO PURCELL TO HOLDENVILLE LINE. WICHITA FALLS...LAWTON...ALTUS... ARDMORE...ADA....DURANT...VERNON AND SEYMOUR TEXAS AREAS ARE IN THE SLIGHT RISK AREA. TIMING... BEFORE 2 AM TONIGHT IN THE SLIGHT RISK AREA. MAIN IMPACTS... FLOODING RAINFALL... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... A FEW TORNADOES... DISCUSSION... A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA TONIGHT DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS A FEW TORNADOES DUE TO STRONG LOW LEVEL SHEAR. A LARGE COMPLEX OF STORMS IS EXPECTED TO CONTINUE TO FORM OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING...THEN MOVE EAST SOUTHEAST THROUGH THE NIGHT...BRINGING SOME REPORTS OF LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES MAY OCCUR AS WELL. ALTHOUGH STORMS MAY CONTINUE BEYOND 2 AM TONIGHT...THE SEVERE THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS TONIGHT. .FLOODING... FLASH FLOODING WILL OCCUR TONIGHT DUE TO ROUNDS OF HEAVY RAINFALL. A FEW ADDITIONAL INCHES OF RAINFALL MAY OCCUR TONIGHT...ESPECIALLY IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES WILL CONTINUE THURSDAY THROUGH EARLY NEXT WEEK... WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 19, 8:45 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL HOLLIS 34.69N 99.92W
05/19/2015 E1.75 INCH HARMON OK PUBLIC
&&
JPIKELocal storm report, May 19, 8:49 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 1 S RINGLING 34.16N 97.59W
05/19/2015 E1.00 INCH JEFFERSON OK PUBLIC
&&
JPIKESpecial weather statement, May 19, 8:54 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT TUE MAY 19 2015
OKZ029>031-200245-
POTTAWATOMIE OK-CLEVELAND OK-SEMINOLE OK-
854 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATOMIE...EAST
CENTRAL CLEVELAND AND WEST CENTRAL SEMINOLE COUNTIES UNTIL 945 PM
CDT...
AT 853 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MACOMB...
MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...TECUMSEH...MAUD...EARLSBORO...ASHER...TRIBBEY...ST.
LOUIS...ETOWAH...BROOKSVILLE...MACOMB...HARJO AND TROUSDALE.
LAT...LON 3497 9713 3522 9719 3534 9679 3519 9670
3501 9667
TIME...MOT...LOC 0153Z 255DEG 24KT 3510 9699
KURTZLocal storm report, May 19, 9:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM FUNNEL CLOUD 3 S RINGLING 34.13N 97.59W
05/19/2015 JEFFERSON OK BROADCAST MEDIA
POSSIBLE TORNADO
&&
JPIKELocal storm report, May 19, 9:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND DMG 3 NW RYAN 34.05N 97.99W
05/19/2015 JEFFERSON OK STORM CHASER
DAMAGE TO POWER LINES
&&
JPIKESpecial weather statement, May 19, 9:14 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 914 PM CDT TUE MAY 19 2015 OKZ027-028-039-040-200245- GRADY OK-MCCLAIN OK-GARVIN OK-STEPHENS OK- 914 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY...SOUTHWESTERN MCCLAIN...NORTHWESTERN GARVIN AND NORTH CENTRAL STEPHENS COUNTIES UNTIL 945 PM CDT... AT 910 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRAY...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... LINDSAY...BRAY...BRADLEY...ERIN SPRINGS AND COX CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3459 9777 3467 9791 3494 9771 3477 9749 TIME...MOT...LOC 0210Z 222DEG 24KT 3466 9781 AUSTIN
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:04 PM CDT | Special Weather Statement | OUN | Murray | 41 min |
| May 19, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 39 min |
| May 19, 7:20 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 40 min |
| May 19, 7:27 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 48 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 40 min |
| May 19, 7:55 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 19, 7:57 PM CDT | Special Weather Statement | OUN | Jefferson | 33 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 47 min |
| May 19, 8:09 PM CDT | Special Weather Statement | OUN | Beckham | 51 min |
| May 19, 8:10 PM CDT | River Flood Warning | OUN | Greer, Jackson | 44 hr |
| May 19, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 37 min |
| May 19, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 41 min |
| May 19, 8:23 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 37 min |
| May 19, 8:24 PM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 19, 8:46 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 44 min |
| May 19, 8:54 PM CDT | Special Weather Statement | OUN | Pottawatomie | 51 min |
| May 19, 8:58 PM CDT | Flash Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 4 hr |
| May 19, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 42 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 38 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 19, 9:09 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 6 hr |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| May 19, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 35 min |
| May 19, 9:14 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 19, 9:23 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 52 min |
| May 19, 9:29 PM CDT | Tornado Warning | OUN | Carter | 31 min |
| May 19, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 66 min |
| May 19, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| May 19, 9:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 63 min |
| May 19, 9:58 PM CDT | Tornado Warning | OUN | Carter | 47 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 44 min |
| May 19, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 35 min |
| May 19, 10:40 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Tillman | 47 min |
| May 19, 10:44 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 31 min |
| May 19, 11:14 PM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| May 19, 11:20 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 11:21 PM CDT | Special Weather Statement | OUN | Jefferson | 24 min |
| May 19, 11:27 PM CDT | Special Weather Statement | OUN | Marshall | 33 min |
| May 19, 11:40 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 19, 11:57 PM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| May 19, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 78 min |
| May 20, 12:17 AM CDT | Special Weather Statement | OUN | Jefferson | 43 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 20, 1:00 AM CDT | Areal Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 6 hr |
| May 20, 1:07 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston, Murray | 23 min |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Love | 46 min |
| May 20, 1:33 AM CDT | Special Weather Statement | OUN | Atoka, Johnston | 27 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 38 min |
| May 20, 2:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| May 20, 2:16 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more | 6 hr |
| May 20, 2:21 AM CDT | River Flood Warning | OUN | Atoka | 66 hr |
| May 20, 2:24 AM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more | 6 hr |
| May 20, 2:48 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 42 min |
| May 20, 2:59 AM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 4 hr |
| May 20, 3:33 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 20, 5:44 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 6 hr |
| May 20, 6:54 AM CDT | Areal Flood Warning | OUN | Cotton | 8 hr |
| May 20, 8:16 AM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Murray, Stephens | 3 hr |
| May 20, 8:28 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 13 days |
| May 20, 9:01 AM CDT | River Flood Warning | OUN | Garvin | 30 hr |
| May 20, 2:55 PM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 11 days |
| May 20, 5:57 PM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Stephens, Tillman | 12 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.